Narrow Results Clear All
Search results for "Physicians"
Journal Article > Commentary
Recommendations and low-technology safety solutions following neuromuscular blocking agent incidents.
Graudins LV, Downey G, Bui T, Dooley MJ. Jt Comm J Qual Patient Saf. 2016;42:86-95.
Administration errors involving high-alert medications have the potential to cause serious patient harm. This commentary discusses one hospital's effort to reduce errors associated with neuromuscular blocking agents. The authors used root cause analysis to identify weaknesses in labeling, storage, and packaging methods, and implemented guidelines to reduce risk of errors involving such medications.
Cases & Commentaries
- Web M&M
Jeffrey M. Pearl, MD; Nancy E. Donaldson RN, DNSc; July-August 2005
A nurse preparing a patient for transfer out of the ICU discovers the guidewire used for central line placement (1 week earlier) still in the patient's leg vein.